# SDR MK1Y20210221003

- Difficulty date: February 21, 2021
- Submitted: February 21, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,560 hours, 16,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SCRATCHES BLENDED OUT ON EXTERNAL FUSELAGE SKIN BELOW WING TO BODY FAIRING AT STA 698 STR 21R THE BLENDOUTS FALL ON RIVETED AREA AND DO NOT MEET SRM ALLOWABLE DAMAGE REQUIREMENTS.
